# SDR CALA2018102902219

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 42,480 hours, 14,998 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR WEATHER RADAR FAILURE. REMOVED FAULTY TRANSCEIVER BLOWER PER AMM 34-43-51. REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER PER AMM 34-43-41. OPS CHECKED GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1597514  SN OFF 9106 TRANSCEIVER, WX  OFF 99-2317-9-0001 9106 ON 99-2317-9-0001 0401.
